# SDR DALA2021071403977

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 65,441 hours, 29,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Row 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DURING TEST PSU FAILED TO DROP AT SEAT L/H ROW 19. CORRECTIVE ACTION: REPACKED MASKS. OPS CK GOOD. (1873896)
